Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Difficulty in swallowing, reddish and watery eyes, excess saliva, prescribed vitazyme, colic aid. Any suggestions?

Hi, my One and a half month old daughter is having difficulty in swallowing, feeling choked, reddish and watery eyes and seems to b producing excess saliva, showing saliva with bubbles. Is given colic aid (7 drops twice daily)and vitazyme (7 drops three times a day) since last week as prescribed by doctor.is this swallowing discomfort because of these medicines or any other reason.what to do now to relieve her discomfort.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Greetings.
As we can see in your case your baby is having difficulty in swallowing.
What I want to ask is did she have any vomiting episodes. Is she at all breath less.
If not then I think she should do may fine. But in any case a detailed physical examination is a must with good history.
So it's better if you can show it to your doctor.
Hope this helps.
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor